Alert archive / New Jersey / Freeze Watches in 2007
Freeze Watch 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Apr 9, 2007, 4:03 AM EDT for Kent County, New Castle County, Sussex County, Delaware; 8 counties in New Jersey; 5 counties in Maryland. It took effect at Apr 10, 2007, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 9, 2007, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 10, 2007, 4:00 AM EDT
- Expired
- Apr 9, 2007, 2:55 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 090803 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT MON APR 9 2007 DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-091200- /O.NEW.KPHI.FZ.A.0005.070410T0800Z-070410T1200Z/ /O.CON.KPHI.FZ.W.0002.000000T0000Z-070409T1200Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 403 AM EDT MON APR 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY TUESDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. UNSEASONABLY COLD AIR WILL REMAIN OVER THE REGION INTO EARLY TUESDAY. TEMPERATURES AS OF 400 AM TODAY HAD DROPPED TO OR BELOW THE FREEZING MARK AROUND ALMOST ALL OF THE WARNING AREA...AND THEY WERE EXPECTED TO DROP A FEW DEGREES MORE BY DAYBREAK. TEMPERATURES LATE TONIGHT ARE AGAIN EXPECTED TO DROP BELOW FREEZING. THIS WOULD AGAIN THREATEN ANY SENSITIVE VEGETATION THAT HAS BEGUN TO SPROUT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WATCH MEANS THAT SUB-FREEZING TEMPERATURES ARE POSSIBLE. $$ MPD
2 follow-up statements
000 WWUS71 KPHI 091156 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 AM EDT MON APR 9 2007 DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-092100- /O.EXP.KPHI.FZ.W.0002.000000T0000Z-070409T1200Z/ /O.CON.KPHI.FZ.A.0005.070410T0800Z-070410T1200Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 756 AM EDT MON APR 9 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. UNSEASONABLY COLD AIR WILL REMAIN OVER THE REGION INTO EARLY TUESDAY. TEMPERATURES LATE TONIGHT ARE AGAIN EXPECTED TO DROP BELOW FREEZING. THIS WOULD AGAIN THREATEN ANY SENSITIVE VEGETATION THAT HAS BEGUN TO SPROUT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KPHI 091855 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 PM EDT MON APR 9 2007 DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-101200- /O.UPG.KPHI.FZ.A.0005.070410T0800Z-070410T1200Z/ /O.NEW.KPHI.FZ.W.0003.070410T0800Z-070410T1200Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...WHARTON STATE FOREST 255 PM EDT MON APR 9 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. UNSEASONABLY COLD AIR WILL REMAIN OVER THE REGION THROUGH TONIGHT AND INTO TUESDAY MORNING. TEMPERATURES LATE TONIGHT ARE AGAIN EXPECTED TO DROP BELOW FREEZING IN MANY AREAS. THIS WOULD AGAIN THREATEN ANY SENSITIVE VEGETATION THAT HAS BEGUN TO SPROUT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL HURT OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ RPW/DI
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Apr 8, 8:25 PM EDT, 7 hours 38 minutes earlier.
Area forecast discussion, Apr 8, 8:25 PM EDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
825 PM EDT SUN APR 8 2007
./UPDATE/...
HAVE ISSUED A QUICK UPDATE TO THE CURRENT PACKAGE TO REMOVE SNOW
SHOWERS AND EVENING REFERENCES. SATELLITE IMAGERY SHOWS SOME
CLEARING ALL THE WAY INTO CENTRAL PA. WHILE THERE MAY BE SOME
FLURRIES AROUND, ESPECIALLY OVER THE NORTHERN ZONES, NOTHING
WIDESPREAD IS ANTICIPATED. OTHERWISE, MADE SOME MINOR CHANGES TO
CLOUD COVER.
SMALL CRAFT ADVISORY FOR UPPER DEL BAY WAS ALLOWED TO EXPIRE AT 8 PM.
REST OF FCST LOOKS GOOD.
&&
./PREV DISCUSSION/...
ISSUED 415 PM EDT SUN APR 8 2007
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
AT 4:00 PM, THE MID LEVEL SHORT WAVE HAD PASSED OFF THE COAST.
THERE WAS A FAIRLY SUBSTANTIAL FIELD OF CUMULUS EXTENDING BACK FROM
OUR REGION INTO THE OHIO RIVER VALLEY AND THE GREAT LAKES.
WE SHOULD CONTINUE TO SEE SCATTERED FLURRIES IN OUR NORTHERN AND
CENTRAL COUNTIES INTO THIS EVENING. THERE MAY CONTINUE TO BE
SCATTERED SNOW SHOWERS UP IN THE POCONOS AND IN FAR NORTHERN NEW
JERSEY. THE CLOUDS SHOULD DECREASE OVERNIGHT, EXCEPT UP NORTH.
TEMPS WILL LIKELY DROP BELOW FREEZING THROUGHOUT MOST OF OUR
FORECAST AREA AGAIN TONIGHT. FOR NORTHEASTERN MARYLAND, DELAWARE
AND SOUTHERN NEW JERSEY WEVE MAINTAINED THE FREEZE WARNING. THE
GROWING SEASON IS SLIGHTLY FURTHER ALONG FOR LOCATIONS TO THE SOUTH
OF 40 DEGREES LATITUDE THAN IT IS FOR AREAS TO THE NORTH.
THE LOW THAT WAS UP OVER THE GULF OF SAINT LAWRENCE THIS AFTERNOON
WILL CONTINUE TO MOVE TO THE NORTHEAST AND AWAY FROM OUR REGION.
MEANWHILE, A RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE
WEST DURING THE FIRST HALF OF THE NEW WEEK. MONDAY AND TUESDAY
SHOULD FEATURE FEWER CLOUDS THAN WEVE SEEN OVER THE WEEKEND. THERE
WILL ALSO BE A SLIGHT WARMING TREND.
THE AXIS OF THE MID/UPPER LEVEL RIDGE SHOULD NOT PASS OVERHEAD UNTIL
WEDNESDAY EVENING. AS A RESULT, WEVE DELAYED THE ONSET OF THE RAIN
UNTIL WEDNESDAY EVENING.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS THE MID/UPPER LEVEL RIDGE MOVES TO OUR EAST ON WEDNESDAY NIGHT,
RAIN IS EXPECTED TO SPREAD INTO OUR REGION FROM THE WEST. A SURFACE
LOW IS FORECAST TO MOVE ACROSS THE OHIO RIVER VALLEY AND THE EASTERN
GREAT LAKES ON WEDNESDAY AND THURSDAY. A SECONDARY LOW IS
ANTICIPATED TO DEVELOP NEAR OUR REGION AND IT SHOULD PASS OFF THE
COAST EARLY ON THURSDAY. THE RAIN IS EXPECTED TO TAPER OFF TO
SHOWERS ON THURSDAY AS THE LOW RACES TO THE NORTHEAST. TEMPS WILL
BE MARGINAL FOR A MIX TO SNOW AT THE END OF THE EVENT IN OUR
NORTHERN COUNTIES.
WERE EXPECTING ANOTHER COLD ADVECTION TYPE PATTERN FOR THURSDAY
NIGHT INTO FRIDAY BEFORE HIGH PRESSURE BUILDS INTO OUR REGION FOR
FRIDAY NIGHT AND SATURDAY.
ANOTHER SURFACE LOW IS FORECAST TO MOVE ACROSS THE GREAT LAKES OVER
THE WEEKEND, WITH A SECONDARY LOW DEVELOPING NEAR OUR REGION LATE ON
SATURDAY NIGHT BEFORE PASSING OFF THE COAST ON SUNDAY. AS A RESULT,
WE SHOULD SEE ANOTHER SHOT OF RAIN AT THAT TIME.
&&
.AVIATION /20Z-18Z/...
VFR CONDITIONS EXPECTED TO PREVAIL AT THE TAF SITES THROUGH MONDAY.
THERE MAY BE SOME FLURRIES INTO THE EVENING HOURS MAINLY AT THE
ABE/RDG TAF SITES AND WITH ANY FLURRIES CIG COULD DROP TO 3 THSD FT
AND VSBY PSBLY AS LOW AS 3 MI. HOWEVER, IF THE CIG OR VSBY DOES
LOWER, IT SHOULD BE BRIEF. CLOUDS SHOULD BECOME SCATTERED AROUND
SUNSET AND REMAIN SCT INTO MON MORNING. LESS CLOUDS ARE EXPECTED ON
MONDAY THAN TODAY WITH ONLY THE ABE/RDG TAF SITES EXPECTED TO SEE
BKN CLOUDS DEVELOP LATE MRNG OR AFTN. THE BRISK WESTERLY WINDS WILL
DIMINISH AFTER SUNSET.
&&
.MARINE...
THE SCA FLAG WILL BE EXTENDED THROUGH TONIGHT ON THE OCEAN AND LOWER
BAY. GUSTY WINDS FROM THE LAND HAVE BEEN TEMPERED BY MORE STABILITY
ON THE WATER. HOWEVER, WITH NIGHTTIME COOLING ON THE LAND BRINGING
COLDER TEMPS OVER THE WATER, THERE WILL BE MORE INSTABILITY
DEVELOPING AND THEREBY A BETTER CHANCE OF KEEPING GUSTY WINDS
THROUGH THE NIGHT ON THE WATERS. ON MONDAY, TEMPS WILL BE A BIT
WARMER ON THE LAND AND SHOULD ALLOW MORE STABLE AIR ON THE WATER SO
WINDS SHOULD DECR DURING THE DAY. SCA CONDITIONS ARE NOT
ANTICIPATED ON TUESDAY OR WEDNESDAY, BUT ON THURSDAY, A FRONTAL
SYSTEM MOVING IN FROM THE WEST COULD ALLOW WINDS AND/OR SEAS TO
INCREASE.
&&
.FIRE WEATHER...
CONDITIONS CONTINUE TO BE DRY AND TEMPS ARE EXPECTED TO REACH NEAR
50 ON MONDAY WITH GUSTY WINDS IN THE AFTN. CRITERIA FOR RED FLAG
MIGHT BE REACHED...MAINLY OVER SOUTHEAST PA ON MONDAY. I PLAN TO
HOLD OFF ON ANY HEADLINE ISSUANCE FOR NOW AND LET THE MID SHIFT TAKE
A CLOSER LOOK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FREEZE WARNING FROM 3 AM TO 8 AM EDT MONDAY FOR NJZ016>023-027.
DE...FREEZE WARNING FROM 3 AM TO 8 AM EDT MONDAY FOR DEZ001>003.
MD...FREEZE WARNING FROM 3 AM TO 8 AM EDT MONDAY FOR
MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR
ANZ431-450>455.
&&
UPDATE...NIERENBERG
SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE/FIRE WEATHER...RNSHazardous weather outlook, Apr 8, 3:45 PM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT SUN APR 8 2007 NJZ001-007>010-012-013-015-PAZ054-055-060>062-067>071-091100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 345 PM EDT SUN APR 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-091100- NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 345 PM EDT SUN APR 8 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-091100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 345 PM EDT SUN APR 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW JERSEY SHORE AND THE DELAWARE BEACHES. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-091100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 PM EDT SUN APR 8 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER PART OF DELAWARE BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-091100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT SUN APR 8 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AND FOR THE LOWER PART OF DELAWARE BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:55 PM EDT | Freeze Warning | PHI | Kent, New Castle, Sussex | 17 hr |
Nearby
Freeze Watches in New Jersey, 2007Freeze Watches in Maryland, 2007Freeze Watches in Delaware, 2007Every freeze watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.